# SDR CA121119016

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST POWER AND THE FIRE WARNING ILLUMINATED IN THE COCKPIT.  THE ENGINE WAS SHUTDOWN AND FIRE BOTTLE DISCHARGED BEFORE THE WARNING WENT OUT.  THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND OIL AT THE BOTTOM OF THE NACELLE, DAMAGED POWER TURBINE MODULE WITH DE-COUPLE OF THE REDUCTION GEARBOX.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION.
